2 doctors weighed in:
Could a rash be a withdrawal symptom after being on tetracylene for 3 months?
2 doctors weighed in

Dr. Robert Kwok
Pediatrics
In brief: Very unlikely
Tetracycline (tcn) is an antibiotic, and is not known to have withdrawal symptoms.
A rash just after using tcn for 3 months is unlikely to be a withdrawal symptom. However, the rash could be due to an allergy to tcn, even though tcn was stopped. Persons allergic to tcn may also be allergic to Doxycycline & minocycline. Also, the rash might be just a coincidence and have nothing to do with tcn.

In brief: Very unlikely
Tetracycline (tcn) is an antibiotic, and is not known to have withdrawal symptoms.
A rash just after using tcn for 3 months is unlikely to be a withdrawal symptom. However, the rash could be due to an allergy to tcn, even though tcn was stopped. Persons allergic to tcn may also be allergic to Doxycycline & minocycline. Also, the rash might be just a coincidence and have nothing to do with tcn.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Dr. Robert Stuart
Family Medicine
In brief: No
There is no known withdrawal syndrome associated with tetracycline.
You may have had a rash that the tetracycline was suppressing, however, such as rosacea or acne.

In brief: No
There is no known withdrawal syndrome associated with tetracycline.
You may have had a rash that the tetracycline was suppressing, however, such as rosacea or acne.
Dr. Robert Stuart
Dr. Robert Stuart
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors